question-icon

Diabetic. Cause of shivering hands?

default
Posted on Wed, 9 Jan 2013
Question: kindly brief the reason of shivering hands while writing of diabetic person.I shall be highly obliged if I may get a remedy for the same.
doctor
Answered by Dr. Madhuri Patil (31 minutes later)
Hi there.

Shivering of hands while writing cannot be only diabetes related issue but a neurological disorder. When a person has low blood glucose, shivering of body with feeling of weakness, sweating, high hunger are another symptoms which not necessarily happen only when the person is writing but they can happen whever one's sugar is low.
Particular action, like writing, if causing these symptoms then I would suggest you see a neurologist to rule out neurologic reasons involving brain, spine or a particular nerve itself.
Alcoholism can be one reason.
The remedy for this will be mostly prescribed medication from the Neurologist called Dopamin agonist to reduce the tremors. But this depends on your full clinical examination by the doctor.
I hope you got your answer. Please get back if you want to know anything else in this. Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Madhuri Patil

Diabetologist

Practicing since :1999

Answered : 362 Questions

premium_optimized

The User accepted the expert's answer

Share on
Diabetic. Cause of shivering hands?

Hi there.

Shivering of hands while writing cannot be only diabetes related issue but a neurological disorder. When a person has low blood glucose, shivering of body with feeling of weakness, sweating, high hunger are another symptoms which not necessarily happen only when the person is writing but they can happen whever one's sugar is low.
Particular action, like writing, if causing these symptoms then I would suggest you see a neurologist to rule out neurologic reasons involving brain, spine or a particular nerve itself.
Alcoholism can be one reason.
The remedy for this will be mostly prescribed medication from the Neurologist called Dopamin agonist to reduce the tremors. But this depends on your full clinical examination by the doctor.
I hope you got your answer. Please get back if you want to know anything else in this. Take care.